# SDR 05FDEA03969

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Misinstalled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WITH REFERENCE TO EO 1-5100-7-5001 P1, INBOARD FLAP INBOARD SEGMENT UPPER SURFACE AT XIFH 165 TO 171, YIFH 54 TO 60 FOUND WITH EXISTING REPAIR.  EXISTING REPAIR AT INBOARD FLAP INBOARD SEGMENT UPPER SURFACE AT   XIFH 165 TO   171, YIFH 54 TO 60 EVALUATED AND FOUND CARRIED OUT NOT IN ACCORDANCE WITH SRM 57-  10-00   FIGURE 34 SHEET 1 VOLUME I. RIGHT HAND WING - INBOARD FLAP INBOARD SEGMENT UPPER   SURFACE   AT XIFH 165 TO 171, YIFH 54 TO 60 WITH EXISTING REPAIR REMOVED AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 34 SHEET 1 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100.
